If you are not kids who learn to walk on the pot, the more likely you rarely discuss the topic with close stool. We advise you to return to childhood and to scrutinize the contents of the toilet before you press the flush button. Type your “works” can tell a lot about health, particularly on the state of the gastrointestinal tract.
If you know what it looks like your stool is normal, it will be easier to notice possible deviations in the early stages when they are easier to treat. But do not raise a panic, if today is the contents of the toilet is slightly different from yesterday’s. The appearance of the chair is highly dependent on what you eat. However, if you notice changes that persist for a week or more and are not related to diet, you should consult a doctor. Yes, discussing such a personal matter is not always pleasant, but timely treatment can help save your life.
Below are seven symptoms associated with a chair, are worth paying attention to.
See video of the program “Living healthy” on this topic
- Stool hard, broken into pieces, and during a bowel movement you have a hard time!
Perhaps, as you yourself might have guessed, you are suffering from constipation . Many people think that if they go to the toilet every day, “by and large”, that they have everything in order, but it is not. If the chair often has a solid consistency, it leaves small pieces rather than the usual soft “sausage”, and is also accompanied by unpleasant sensations, you have constipation. The most common cause of this condition – is inadequate intake of fiber . The average adult eats about 15 grams of fiber per day, whereas recommended daily intake for women is 25 grams, and for men – 38 grams. Try to read the composition on the packaging of products and keep a food diary for a week to see how much fiber you eat actually. If this amount is not enough, add to your diet more fruits, vegetables, whole grains , legumes and seeds.
And fiber is good for the heart! Learn more here .
- The chair has a bright red or dark red
This means that some part of your gastrointestinal bleeding occurred. Most often, the reason is simple – this is hemorrhoids . However, the appearance of blood can also be caused by a stomach ulcer or intestinal cancer , so in any case, be sure to consult a doctor. Remember that certain medications, such as those containing bismuth, capable of changing the color of stool and make it black. This is due to the fact that bismuth reacts with sulfur in the intestine to form bismuth sulfide, which is black in color. In this case, the color change is temporary, and the chair back to its usual state a few days after taking the drug.
- The chair is very soft, but it is not diarrhea!
Perhaps you suffer from celiac disease . The disease occurs in only 1% of the population, however, according to experts, 83% of patients are unaware of their condition. Violation of the chair could be the main and sometimes the only sign of disease. With celiac disease the body can not digest gluten – a protein that is found in wheat, rye, barley. After uptake of the protein in the food is destroyed villi of the small intestine delicate, because of which gradually lose the ability of absorption of nutrients. This leads to a softening of the chair, which may bother you several times a day. Discuss with your doctor whether you should not be screened for celiac disease. Eliminating gluten from the diet improves the intestinal absorption and normalizes stool and facilitates other symptoms such as fatigue, weakness, skin rashes, depression , bloating and abdominal pain.
- The chair does not sink but floats
This means that in the gastro-intestinal tract contains excess gas. If lately you ate beans, asparagus, cabbage, or simply abused in large chunks, then you have nothing to worry about. However, if the “pop-up” chair bothers you regularly, or it has an oily consistency, you probably have disturbed absorption of fats in the intestine. For example, when an inflammation of the pancreas may decrease production of digestive enzymes. Food allergies or infections can affect the inner layer lining the intestine, which also leads to malabsorption. Ask your doctor to prescribe a stool sample to check for whether it contains extra fat.
- The chair has a sulfur smell or eggs, and still you have diarrhea
Perhaps you have a parasitic disease – giardiasis . Giardia live in the water, so if you have recently swam in the pond or drinking untreated water during the trip, then you have every chance of catching these parasites. Giardiasis is not always easy to diagnose. You may suffer from diarrhea for weeks and months, I feel great and do not suspect that “are carrying” parasites. The doctor will prescribe the necessary tests, and antibiotics will help to successfully remove giardia.
About what products will help bring the parasites from the body, read here .
- My chair as thin as a pencil
thin stools may be a sign of how constipation and colon cancer . If a thin chair bother you just a couple of days, you should not panic. Perhaps as a result of constipation you tuzhites too much, which is why the anal sphincter is not fully revealed, and “sausage” becomes “sausage”. Try to add more fiber to the diet. However, if the problem continues to trouble you, standing guard. In rectal cancer tumor overlaps the intestinal lumen of the tube, because of which the diameter decreases chair. Be sure to visit the doctor. The study, entitled ” colonoscopy ” will help you understand what is going on in your gut.
- Chair abundant, liquid, and also with a green tint
Perhaps you suffer from an infection caused by the bacterium of Clostridium difficile- . The disease has recently become increasingly common, and typically occurs after receiving antibiotics. Clostridium difficile normally lives in the gut of any man, but after a course of antibiotic therapy when killed all the “good” bacteria, its growth can get out of control. The disease is accompanied by a strong dehydration , and often results in hospitalization or even death. If you have a rich watery stools with a greenish tinge, immediately contact your doctor to find out whether or not you stop taking antibiotics.